I feel a lot more calm and relaxed on this med but I feel a little "slow" upstairs. I'm not as sharp as I usually am. I have only been on it a week at a small dose because I'm very sensitive. Does this "fog and lethargy" ever go away?
Usually by 6 weeks the side effects from beginning a medication have passed so if you have taken the medication at least this long you should let your doctor know if it is a concerning enough side effect to make you want to change medications. If you're only a week or two on the medication then it's most reasonable to give it at least 4-6 weeks before stopping unless your doctor says otherwise.
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Nov 2014 • 2 answers
Nature-Throid - I have been on 1/2 gram NatureThroid for a little over a month now. My brain fog has
Updated 9 Jun 2018 • 2 answers
Updated 30 Jan 2018 • 1 answer
Updated 1 Dec 2018 • 3 answers
Updated 7 Nov 2018 • 1 answer